# SDR SWIA202162389

- Difficulty date: August 20, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON SIDE SEAT RAIL STRUCTURE @ STRGR 15R BETWEEN FS785.00 & FS813.00     (C-CHECK RO 11/5/2021)    REMOVED CORROSION FROM ANGLE BENEATH RH SIDE SEAT RAIL AND RETAINER AT FS785-813 REF CRJ700 SRM 51-21-06-001-001-A01. EVALUATED AND FOUND TO BE OUT OF LIMITS. RECEVED MHIRJ REO 670-53-41-552 REV -- DATED 2020-09-29. ALL STEPS COMPLIED WITH.
